# SDR DALA2017062605015

- Difficulty date: June 18, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 66,879 hours, 21,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ARMING LEVER HARD TO OPERATE.   PERFORMED VISUAL INSPECTION OF L2 DOOR. FOUND D-RING STRAP WRAPPED AROUND GIRT BAR. POSITIONED IAW AMM 25-66. CKECKED OK. SLIDE ARM LIGHT WORKS NORMAL.
